# SDR DALA2025050803558

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON PASSENGER CABIN CUSP WEB PREVIOUS REPAIR LOCATED Y=256; X=-56. SUMMARY OF NRC 00770: PREVIOUS REPAIR ON CUSP WEB LOCATED Y=256; X=-56 AT PASSENGER CABIN WAS REPLACED DUE CORROSION LEVEL 2 PER B717-200 SRM 53-00-55-2R PROCEDURE 4 PAR 5, FIG 207. (LP #0952290)
